# SDR SWAA2022041186112

- Difficulty date: March 21, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242RF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242RF AT AFT GALLEY AREA 2022-131833 / [01] REPAIRED FLOOR PANEL 242RF AT AFT GALLEY AREA IAW B737-700 AMM 25-00-00-300-801S; STEP 2F;[02] COMPLETE TASK CERTIFIED;[03] CORRECTED STEP 1: REPAIRED FLOOR PANEL 242RF AT AFT GALLEY AREA IAW B737-700 AMM 25-00-00-300-801S; STEP 2F MEASURE OF CRACK IS 0.096' TOOL USED CALIPER P/N: 500-197-30; S/N: A21041998; DUA DATE 11-AUG-22;[04] COMPLETE CERTIFIED
